# SDR AALA20060301

- Difficulty date: May 14, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT FORWARD OVERWING INOPERATIVE.  REPLACED BATTERY PACK AT FORWARD OVERHEAD BIN AT SEATS 20DEF FOR EMERGENCY LIGHTS AT FORWARD OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
